Unable to display either full text or preview of this item.
Title | A new Parapodisma species (Orthoptera, Acrididae, Catantopinae) from Shizuoka Prefecture, central Honshu, Japan |
Author(s) | H Ishikawa |
Journal | Japanese Journal of Systematic Entomology |
ISSN | 1341-1160 |
Volume | 4 |
Issue | 1 |
Pages | 173--178 |
URL | http://dl.ndl.go.jp/info:ndljp/pid/10996076#18 |
Year | 1998 |
Citation |
|
...
No references are available for this publication
Only known citations between publications in BioNames are listed here.